Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
104 Publications
2024 | Journal Article | LibreCat-ID: 53315
An interpolation inequality involving $L\log L$ spaces and application to the characterization of blow‐up behavior in a two‐dimensional Keller–Segel–Navier–Stokes system
Y. Wang, M. Winkler, Journal of the London Mathematical Society 109 (2024).
LibreCat
| DOI
Y. Wang, M. Winkler, Journal of the London Mathematical Society 109 (2024).
2023 | Journal Article | LibreCat-ID: 50271
Dequantizing the Quantum Singular Value Transformation: Hardness and Applications to Quantum Chemistry and the Quantum PCP Conjecture
S. Gharibian, F. Le Gall, SIAM Journal on Computing 52 (2023) 1009–1038.
LibreCat
| DOI
S. Gharibian, F. Le Gall, SIAM Journal on Computing 52 (2023) 1009–1038.
2023 | Journal Article | LibreCat-ID: 45971
Error analysis for the numerical approximation of the harmonic map heat flow with nodal constraints
S. Bartels, B. Kovács, Z. Wang, IMA Journal of Numerical Analysis (2023).
LibreCat
| DOI
S. Bartels, B. Kovács, Z. Wang, IMA Journal of Numerical Analysis (2023).
2023 | Journal Article | LibreCat-ID: 53326
Relaxation in a Keller-Segel-consumption system involving signal-dependent motilities
G. Li, M. Winkler, Communications in Mathematical Sciences 21 (2023) 299–322.
LibreCat
| DOI
G. Li, M. Winkler, Communications in Mathematical Sciences 21 (2023) 299–322.
2023 | Journal Article | LibreCat-ID: 53334
Global generalized solvability in a strongly degenerate taxis-type parabolic system modeling migration–consumption interaction
M. Winkler, Zeitschrift Für Angewandte Mathematik Und Physik 74 (2023).
LibreCat
| DOI
M. Winkler, Zeitschrift Für Angewandte Mathematik Und Physik 74 (2023).
2023 | Journal Article | LibreCat-ID: 53343
Classical solutions to Cauchy problems for parabolic–elliptic systems of Keller-Segel type
M. Winkler, Open Mathematics 21 (2023).
LibreCat
| DOI
M. Winkler, Open Mathematics 21 (2023).
2023 | Journal Article | LibreCat-ID: 53339
Keller–Segel–Stokes interaction involving signal‐dependent motilities
Y. Tian, M. Winkler, Mathematical Methods in the Applied Sciences 46 (2023) 15667–15683.
LibreCat
| DOI
Y. Tian, M. Winkler, Mathematical Methods in the Applied Sciences 46 (2023) 15667–15683.
2023 | Journal Article | LibreCat-ID: 53538
New examples of harmonic maps to the hyperbolic plane via Bäcklund transformation
G. Polychrou, E. Papageorgiou, A. Fotiadis, C. Daskaloyannis, Revista Matemática Complutense (2023).
LibreCat
| DOI
G. Polychrou, E. Papageorgiou, A. Fotiadis, C. Daskaloyannis, Revista Matemática Complutense (2023).
2023 | Journal Article | LibreCat-ID: 45786 |
Implementing profession orientation as a design principle for overcoming Klein’s second discontinuity – preservice teacher’s perspectives on interface activities in the context of a geometry course
M. Hoffmann, R. Biehler, ZDM – Mathematics Education (2023).
LibreCat
| Files available
| DOI
| Download (ext.)
M. Hoffmann, R. Biehler, ZDM – Mathematics Education (2023).
2023 | Journal Article | LibreCat-ID: 46569
Characterizing external visualization in mathematics education research: a scoping review
J. Schoenherr, S. Schukajlow, ZDM – Mathematics Education (2023).
LibreCat
| DOI
J. Schoenherr, S. Schukajlow, ZDM – Mathematics Education (2023).
2023 | Journal Article | LibreCat-ID: 53533
Intersection theorems for finite general linear groups
A. Ernst, K.-U. Schmidt, Mathematical Proceedings of the Cambridge Philosophical Society 175 (2023) 129–160.
LibreCat
| DOI
A. Ernst, K.-U. Schmidt, Mathematical Proceedings of the Cambridge Philosophical Society 175 (2023) 129–160.
2023 | Journal Article | LibreCat-ID: 46256
Pairwise Disjoint Perfect Matchings in r-Edge-Connected r-Regular Graphs
Y. Ma, D. Mattiolo, E. Steffen, I.H. Wolf, SIAM Journal on Discrete Mathematics 37 (2023) 1548–1565.
LibreCat
| DOI
Y. Ma, D. Mattiolo, E. Steffen, I.H. Wolf, SIAM Journal on Discrete Mathematics 37 (2023) 1548–1565.
2022 | Journal Article | LibreCat-ID: 31982
The Ruelle zeta function at zero for nearly hyperbolic 3-manifolds
M. Cekić, B. Delarue, S. Dyatlov, G.P. Paternain, Inventiones Mathematicae 229 (2022) 303–394.
LibreCat
| DOI
M. Cekić, B. Delarue, S. Dyatlov, G.P. Paternain, Inventiones Mathematicae 229 (2022) 303–394.
2022 | Journal Article | LibreCat-ID: 34261
Numerical fatigue life prediction of corroded and non-corroded clinched joints
S. Harzheim, M. Hofmann, T. Wallmersperger, Mechanics of Advanced Materials and Structures (2022) 1–6.
LibreCat
| DOI
S. Harzheim, M. Hofmann, T. Wallmersperger, Mechanics of Advanced Materials and Structures (2022) 1–6.
2022 | Journal Article | LibreCat-ID: 35306
Ruelle–Pollicott resonances for manifolds with hyperbolic cusps
Y. Guedes Bonthonneau, T. Weich, Journal of the European Mathematical Society 24 (2022) 851–923.
LibreCat
| DOI
Y. Guedes Bonthonneau, T. Weich, Journal of the European Mathematical Society 24 (2022) 851–923.
2022 | Journal Article | LibreCat-ID: 40607
Prospective Teachers’ Diagnostic Thinking on Students’ Understanding of Multi-Digit Multiplication: A Content-Related Analysis on Unpacking of Knowledge Elements
J. Dröse, S. Prediger, Journal Für Mathematik-Didaktik (2022).
LibreCat
| DOI
J. Dröse, S. Prediger, Journal Für Mathematik-Didaktik (2022).
2022 | Journal Article | LibreCat-ID: 45964
Maximal regularity of backward difference time discretization for evolving surface PDEs and its application to nonlinear problems
B. Kovács, B. Li, IMA Journal of Numerical Analysis (2022).
LibreCat
| DOI
B. Kovács, B. Li, IMA Journal of Numerical Analysis (2022).
2022 | Journal Article | LibreCat-ID: 45966
Bulk–surface Lie splitting for parabolic problems with dynamic boundary conditions
R. Altmann, B. Kovács, C. Zimmer, IMA Journal of Numerical Analysis 43 (2022) 950–975.
LibreCat
| DOI
R. Altmann, B. Kovács, C. Zimmer, IMA Journal of Numerical Analysis 43 (2022) 950–975.
2022 | Journal Article | LibreCat-ID: 45968
Error estimates for a splitting integrator for abstract semilinear boundary coupled systems
P. Csomós, B. Farkas, B. Kovács, IMA Journal of Numerical Analysis (2022).
LibreCat
| DOI
P. Csomós, B. Farkas, B. Kovács, IMA Journal of Numerical Analysis (2022).
2022 | Journal Article | LibreCat-ID: 53319
A Result on Parabolic Gradient Regularity in Orlicz Spaces and Application to Absorption-Induced Blow-Up Prevention in a Keller–Segel-Type Cross-Diffusion System
M. Winkler, International Mathematics Research Notices 2023 (2022) 16336–16393.
LibreCat
| DOI
M. Winkler, International Mathematics Research Notices 2023 (2022) 16336–16393.